# SDR MASA2023050300069

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 42,897 hours, 34,398 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE - RETURN TO FIELD - CURRENTLY OUT OF SERVICE.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING SYSTEM
